Open Access
Translator Disclaimer
February 1996 Itô formula for an asymptotically $4$-stable process
Krzysztof Burdzy, Andrzej M{\polhk{a}}drecki
Ann. Appl. Probab. 6(1): 200-217 (February 1996). DOI: 10.1214/aoap/1034968071

Abstract

We study an asymptotically 4-stable process. The main result is an Itô type formula.

Citation

Download Citation

Krzysztof Burdzy. Andrzej M{\polhk{a}}drecki. "Itô formula for an asymptotically $4$-stable process." Ann. Appl. Probab. 6 (1) 200 - 217, February 1996. https://doi.org/10.1214/aoap/1034968071

Information

Published: February 1996
First available in Project Euclid: 18 October 2002

zbMATH: 0856.60042
MathSciNet: MR1389837
Digital Object Identifier: 10.1214/aoap/1034968071

Subjects:
Primary: 60G18 , 60H05

Keywords: 4-stable process , Itô formula , Stable process

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.6 • No. 1 • February 1996
Back to Top